Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Integrability of almost Kaehler manifolds


Author: S. I. Goldberg
Journal: Proc. Amer. Math. Soc. 21 (1969), 96-100
MSC: Primary 53.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0238238-1
MathSciNet review: 0238238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Bishop and S. I. Goldberg, On the second cohomology group of a Kaehler manifold of positive curvature, Proc. Amer. Math. Soc. 16 (1965), 119-122. MR 0172221 (30:2441)
  • [2] S. Sasaki, On the differential geometry of tangent bundles of Riemannian manifolds. II, Tôhoku Math. J. 14 (1962), 146-155. MR 0145456 (26:2987)
  • [3] S. Tachibana and M. Okumura, On the almost complex structure of tangent bundles of Riemannian spaces, Tôhoku Math. J. 14 (1962), 156-161. MR 0143166 (26:726)
  • [4] K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Math. Studies, No. 32, Princeton Univ. Press, Princeton, N. J., 1953. MR 0062505 (15:989f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.80

Retrieve articles in all journals with MSC: 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238238-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society